# SDR 9507483248

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-211
- Aircraft serial: 410
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 16,351 hours
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO MSP, THE EMERGENCY EXIT SIGNS ABOVE THE AFT GALLEY DOORS DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK OK.
